# SDR AT9900185

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION AND A CRACK ABOVE SIDE WALL AND FLOOR ATTACHMENT AT BS 420-440.  MECHANICALLY CLEAN CORROSION, FABRICATED ANGLE SUPPORT REPAIR, HEAT TREATED, DRILLED, DEBURRED, PRIMED AND INSTALLED IAW B737 SRM 51-40-3, 51-10-6, 53-10-1, 51-10-2, 51-21-31, 51-30-2, AND HEAT TREATED IAW  BAC 5602.
